# SDR AUS20040331

- Difficulty date: April 26, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Boeing 737*
- Engine: Ge CFM567B24
- System (JASC): 2761 · Drag Control Actuator
- Part: Line
- Condition: Loose
- Location: Spoiler Actuator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(AUS) OB SLAT ACTUATOR HYDRAULIC LINE LOOSE AND LEAKING.
